# SDR CALA2025041103681

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N37530
- Make and model: Boeing 737-9
- Aircraft serial: 43465
- Aircraft time: 14,412 hours, 4,733 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

T/O ROLL APPROX 50KTS BOTH LEFT FWD OVERWING AND LEFT AFT OVERWI NG ILLUMINATED.    CYCLED DOORS AND LIGHT EXTINGUISHED.OPS CHECK GOOD OF INDICATION. CLEARED FAULTS IN PSEU.  NO FURTHER MESSAGES REF FIM 52-20 .
